×

zbMATH — the first resource for mathematics

Einschließungssätze bei normalen und bei positiven Operatoren. (German) Zbl 0151.20101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Achieser, N.J., u. I.M. Glasman, Theorie der linearen Operatoren im Hilbertraum. Berlin: Akademie-Verlag 1954.
[2] Bartsch, H., Ein Einschließungssatz für die charakteristischen Zahlen allgemeiner Matrizen-Eigenwertaufgaben. Arch. d. Math. 4, 133–136 (1953). · Zbl 0050.25004 · doi:10.1007/BF01899673
[3] Bohl, E., Die Theorie einer Klasse linearer Operatoren und Existenzsätze für Lösungen nichtlinearer Probleme in halbgeordneten Banach-Räumen. Arch. Rational Mech. Anal. 15, 263–288 (1964). · Zbl 0117.34801 · doi:10.1007/BF00249198
[4] Bauer, F.L., & A. S. Householder, Some inequalities involving the euclidean condition of a matrix. Num. Math. 2, 308–311 (1960). · Zbl 0104.34502 · doi:10.1007/BF01386231
[5] Biriuk, G., & E. A. Coddinoton, Normal extension of unbounded formally normal operators. Journal of Math. Mech. 13, 617–639 (1964). · Zbl 0129.08603
[6] Collatz, L., Einschließungssatz für die Eigenwerte von Integralgleichungen. Math. Z. 47, 395–398 (1942). · JFM 67.0375.03 · doi:10.1007/BF01180971
[7] Collatz, L., Eigenwertaufgaben mit technischen Anwendungen, 2. Aufl. Leipzig: Akad. Verlags-Ges. 1963.
[8] Ehrmann, H., Bemerkung zum Einschließungssatz von Collatz für Eigenwerte linearer vollstetiger, normaler Operatoren. ZAMM 45, 64–66 (1965). · Zbl 0128.36405 · doi:10.1002/zamm.19650450113
[9] Falk, S., Einschließungssätze für die Eigenwerte normaler Matrizenpaare. ZAMM 44, 41–55 (1964). · Zbl 0163.38804 · doi:10.1002/zamm.19640440104
[10] Falk, S., Einschließungssätze für die Eigenvektoren normaler Matrizenpaare. ZAMM 45, 47–56 (1965). · Zbl 0163.38901 · doi:10.1002/zamm.19650450107
[11] Gantmacher, F.R., Matrizenrechnung II. Berlin: Deutscher Verlag d. W. 1959.
[12] Glasman, J.M., Direkte Methoden zur qualitativen Analyse der Spektren singulärer Differentialoperatoren, Moskau: Fizmatgiz 1964.
[13] Hadeler, K.P., Abschätzungen für das Spektrum normaler Operatoren. Doklady AN SSSR 157, 284–287 (1964).
[14] Hadeler, K.P., Über das Spektrum normaler Operatoren und ihrer Störungen. Doklady AN SSSR 158, 1042–1043 (1964).
[15] Hadeler, K.P., Eigenwerte von Operatorpolynomen. Arch. Rational Mech. Anal. 20, 72–80 (1965). · Zbl 0136.12601 · doi:10.1007/BF00250191
[16] Hadeler, K.P., Über Operatorgleichungen mit nichtlinear auftretendem Parameter. (Erscheint 1966). · Zbl 0155.19103
[17] Henrici, P., Bounds for iterates, inverses, spectral variation and fields of values of non-normal matrices. Num. Math. 4, 24–40 (1962). · Zbl 0102.01502 · doi:10.1007/BF01386294
[18] Neumann, J. v., Über adjungierte Funktionaloperatoren. Ann. Math. 33, 294–310 (1932). · Zbl 0004.21603 · doi:10.2307/1968331
[19] Neumark, M.A., Lineare Differentialoperatoren. Berlin: Akademie-Verlag 1960.
[20] Riesz, F., u. B. Sz. Nagy, Vorlesungen über Funktionalanalysis. Berlin: Deutscher Verlag d. W. 1956. · Zbl 0072.11902
[21] Schaefer, H., Some spectral properties of positive linear operators. Pacific Journal 10, 1009–1019 (1960). · Zbl 0129.08801 · doi:10.2140/pjm.1960.10.1009
[22] Stecenko, V.Ja., An estimate for the spectrum of some classes of linear operators. Doklady AN SSSR 157, 1057 (1964).
[23] Stecenko, V.Ja., & A.R. Esajan, Estimates of the spectrum of integral operators and infinite matrices. Doklady AN SSSR 157, 254–257 (1964).
[24] Zaanen, A.C., Linear Analysis. Amsterdam 1953. · Zbl 0053.25601
[25] Zurmühl, R., Matrizen, 4. Aufl., Berlin-Göttingen-Heidelberg: Springer 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.